# SDR UPS99828830

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 37552221
- Condition: Cracked
- Location: Bs 702
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, FLOORBEAM ATTACH ANGLE IS CRACKED AT FS 702, RBL 24.  REMOVED AND REPLACED THE FITTING IAW SRM 51-3-0.
